# SDR ASAA2021122237122

- Difficulty date: December 22, 2021
- Submitted: April 2, 2022
- Operation: Air carrier
- Aircraft: N642VA
- Make and model: Airbus A320-214
- Aircraft serial: 03670
- Aircraft time: 39,265 hours, 14,004 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: D5311033820000
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER THRESHOLD BEAM HAS A LIGHT CORROSION AT GIRT BAR FITTING STUD, FR16 (MARKED)DOT:T545 GROUNDED - YES. REMOVED CORROSION ON 2EA AREAS, LOCATION 1 IS 1.93Ï¿½  LENGTH  1.00Ï¿½ WIDTH. AND .173Ï¿½ REMAINING LOCATION 2 IS 1.75Ï¿½ LENGTH, 1.15Ï¿½ WIDTH  AND .170Ï¿½ REMAINING.FOUND WITHIN LIMITS AND ACCOMPLISHED REWORK AIW AIRBUS A320 SRM 53-11-14REMOVED DOT
